Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Drug interaction between oxyelite pro with Vitamin D and biotine supplements

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
can i take oxyelite pro with vit d and biotine supplements? i am taking advanced D super formula 5,000IU and biotin 5000mcg daily, want to start oxyelite but want to make sure i can take all three together safely? i am 35 yrs old 5'2 weigh 142
Posted Thu, 19 Apr 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 18 minutes later

Thanks for writing to us.

Oxy elite pro is a fat burner which has been advertised widely and its exact composition and ingredients have not been specified. The Vitamin D supplements and Biotin supplements that you are planning to have are very inert substances and are least likely to show any kind of interactions with any of the components of oxy elite pro. You can safely take both these simultaneously without worrying for interactions.

I advise you to take the dietary supplements like oxy elite pro only under the supervision as allergic reactions might happen on taking the first few doses.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor